# SDR DALA2018040202159

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 25,862 hours, 11,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Damaged
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FLOOR WEB BENT BETWEEN BS 827 AND 847,  STRINGER 25L  IN THE CARGO BAY.   MAINTENANCE REPLACED THE WEB IAW SRM 51-10-02,  ITEM 9,  AND DRAWING 146A7502.
